Translator Disclaimer
15 February 2005 The minimal degeneration singularities in the affine Grassmannians
Anton Malkin, Viktor Ostrik, Maxim Vybornov
Duke Math. J. 126(2): 233-249 (15 February 2005). DOI: 10.1215/S0012-7094-04-12622-3

Abstract

The minimal degeneration singularities in the affine Grassmannians of simple simply laced algebraic groups are determined to be either Kleinian singularities of type A or closures of minimal nilpotent orbits. The singularities for non-simply laced types are studied by intersection cohomology and equivariant Chow group methods.

Citation

Download Citation

Anton Malkin. Viktor Ostrik. Maxim Vybornov. "The minimal degeneration singularities in the affine Grassmannians." Duke Math. J. 126 (2) 233 - 249, 15 February 2005. https://doi.org/10.1215/S0012-7094-04-12622-3

Information

Published: 15 February 2005
First available in Project Euclid: 21 January 2005

zbMATH: 1078.14016
MathSciNet: MR2115258
Digital Object Identifier: 10.1215/S0012-7094-04-12622-3

Subjects:
Primary: 14E15
Secondary: 14L15

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.126 • No. 2 • 15 February 2005
Back to Top